IEEE - Institute of Electrical and Electronics Engineers, Inc. - An approach to designing modular extensible linear arrays for regular algorithms

Author(s): Pen-Yuang Chang ; Jong-Chuang Tsay
Sponsor(s): IEEE Comput. Soc. Tech. Committee on Distributed Process
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1998
Volume: 47
Page Count: 5
Page(s): 212 - 216
ISSN (Paper): 0018-9340
DOI: 10.1109/12.663767
Regular:

The purpose of this paper is to describe a new method to design unidirectional modular extensible linear arrays for regular algorithms. The time complexity of our method is polynomial and depends... View More

Advertisement